# SDR SWAA2020022641717

- Difficulty date: February 20, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A7401
- Condition: Corroded
- Location: Bs 849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ATTACHED TO FORWARD LOWER INTERCOSTAL ATTACH POINT ON LAV PAN AT BS. 849 JUST ABOVE STRINGER 25 LEFT.          / R&R DOUBLER IAW SRM AND DWG.
